# SDR FDEA2020081891920

- Difficulty date: July 29, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 58,152 hours, 22,343 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR PANEL 221 MBF TOP COAT DAMAGED.  REPAIRED THE FLOOR PANEL IAW SRM 53-00-50-2R.
